# SDR SWIA200922265

- Difficulty date: August 2, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 23,674 hours, 34,482 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Binding
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROLS STIFF IN RIGHT TURNS.  (FLT 100)  REPLACED THREE PULLEYS IN RIGHT AILERON CONTROL CIRCUIT.
